# SDR TRAX200800726

- Difficulty date: June 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 22,605 hours, 18,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX DOOR CANNOT BE OPENED FROM INSIDE.  FLT 4254.  OPS CHECK DOOR SEVERAL TIMES. OPS CHECKED GOOD. LUBED OUTER DOOR STOW HANDLE. OPS GOOD. OK FOR SERVICE IAW 52-11-01.  (B)
